# SDR YADA20180518001

- Difficulty date: May 18, 2018
- Submitted: May 19, 2018
- Operation: Air carrier
- Aircraft: N110AX
- Make and model: Beech 1900C
- Aircraft serial: UC93
- Aircraft time: 36,961 hours, 43,155 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bellows
- Part number: 5215084
- Part serial: 779A
- Condition: Faulty
- Location: Rt Engine
- Part time: 6,767 hours
- Component: Fuel Control, Woodward
- Component part number: 8061328B
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED WHILE TAXIING THE RIGHT HAND ENGINE HAD A HUNG START WHILE USING BATTERY POWER TO START THE ENGINE AND THAT THE ENGINE FAILED DURING THE TAXI, PILOT RETURNED TO HOME STATION. MAINTENANCE IS CURRENTLY TROUBLESHOOTING THE ISSUE BUT HAS FOUND THAT THE FUEL CONTROL UNIT IS THE REASON AND IS AWAITING POST ENGINE RUNS FOR OPERATIONAL CHECKS. REMOVED FUEL CONTROL TEST/TEARDOWN DISCLOSED CDP BELLOWS DISTORTED (STRETCHED) CAUSING LOW FUEL SCHEDULING.
